# SDR ASMF201109011

- Difficulty date: September 29, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737705
- Aircraft serial: 32842
- Aircraft time: 19,478 hours, 10,252 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C0001001
- Part serial: 2482
- Condition: Damaged
- Location: Stab Trim
- Part time: 19,476 hours, 10,250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, DURING CLIMB, THE HORIZONTAL STABILIZER TRIM WITHOUT MOVEMENT.  MX PERSONNEL PERFORMED THE FIM 27-41-00, TASK 804 PROCEDURE, NOT CONFIRMING THE FAILURE. AS PRECAUTIONARY ACTION, THE STAB TRIM MOTOR WAS REPLACED IAW MM 27-41-71, TESTED CORRECT.
